Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the cause of increase in the size of the tumor in one with 4th stage lung cancer during chemotherapy ?

hi dr. I want to ask u abt my uncle..he hqs lung cancer 4th stag extensive undgoing treatment... Has takn chemo n 6th chemo is been going dat malignt tumor isnt decreasing..infct it has been increased a bit mre dan early..his chemo is been carrid out in 4 days..daily 5hrs..dr can u plz help gvng ur suggstns olz .i really need it at dis stag ..plz hlp...n do rply..
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
lung cancer has two different type: NSCLC vs SCLC(Non small cell vs Small cell carcinoma)
stage iv cancer means disease have spread from lung to distal site(liver/bone/brain/para aortic lymphnode/suprarenal gland, etc.)
If its bone metastasis than radiotherapy helps beside chemotherapy.
if brain metastasis: again radiotherapy gives you help.
if its liver metastasis : change to second line of chemotherapy after your present sixth cycle of chemo.
over all survival is poor in lung cancer 4th stage.median survival is 8month.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor